Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

YA I ALSO HEARD THAT ONCE U WERE OFF ACCUTANE ALL ACNE WANT AWAY, OR IT MIGHT COME BACK AND THEN U TAKE A SECOND COURSE THEN IT NEVER COMES BACK AGAIN, IS THAT RIGHT?

Share this post


Link to post
Share on other sites

Well usually you don't take a second one. it just means that the accutane didn't have a great affect on your skin. Accutane is so intense on your body that it is hard to go again. If it didn't work then you just have to wait for nature to take its course. :roll:

Share this post


Link to post
Share on other sites
YA I ALSO HEARD THAT ONCE U WERE OFF ACCUTANE ALL ACNE WANT AWAY, OR IT MIGHT COME BACK AND THEN U TAKE A SECOND COURSE THEN IT NEVER COMES BACK AGAIN, IS THAT RIGHT?

Unfortunately this isn't true. People have gone on it 3 times. Hopefully I won't have to go on it more than once.

Share this post


Link to post
Share on other sites

the stats i got are,

50% are "cured"

the other 50 percent relapse

but out of that relapse on1/4 need another course

meaning that chances are it will decrease the severity of the disease

Share this post


Link to post
Share on other sites

I finished taking my first and only course of Accutane almost 2 years ago. I have had dramatic results and have not suffered from any major breakouts since. I do however get a few pimples here and there but they are small and go away fairly quickly. I now use the continuously clear products from serious skin care and I'm sure that these products have helped keep me in the clear as well.

Share this post


Link to post
Share on other sites
im in my third month, is it normal to get new pimples now?

willies....that's depends on ur dosage and how many months ur course took....for high dosage like 80mg.....breakouts won't occur on the 3rd month.

Share this post


Link to post
Share on other sites

hey ,i am in my 10 week of accutane, my first 8 weeks were hard but recently i could tell a differnece for the last 2 weeks but then yesterday i got 3 new pimples so i don't know if i should be wary or things will continue has i head towards the 4 month

Share this post


Link to post
Share on other sites

what kind of acne did u have before you started to use accutane. like was it cystic, or just whiteheads or whatever. Because my face is making me soo depressed so i think i am going to be on accutane soon, i can't take this anymore, it really hurts me self confidence. thanx

Also did accutane make a big diffrence on ur skin once you were finished?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×